Peter Kirschenhofer

Sprechstunden: jederzeit nach Voranmeldung im Sekretariat

email: kirsch@unileoben.ac.at
Tel.: ++43/ +3842 - 402 - 3800


Ausgewählte Publikationen

Einführung in die Mathematik für Informatiker, 3 Bände, 2.verbesserte Auflage, Springer Wien-New York, 1992, 1996, mit G.Baron.
A tree enumeration problem involving the asymptotics of the "diagonals" of a power series
Annals of Discrete Math. 33(1986), 157-170.
Deviations from uniformity in random strings
Probab.Th.Rel.Fields 80(1988), 139-150, mit P.Flajolet und R.F.Tichy.
On some applications of formulae of Ramanujan in the analysis of algorithms
Mathematika 38(1991), 14-33, mit H.Prodinger.
Mellin transforms and asymptotics: Digital sums
Theoretical Computer Science 123(1994), 291-314, mit P.Flajolet, P.J.Grabner, H.Prodinger und R.F.Tichy.
The sum of digits function for complex bases
J.London Math.Soc. (2) 57 (1998), 20-40, mit P.J.Grabner und H.Prodinger.
Average case analysis of algorithms - some examples
in: Charlemagne and his Heritage: 1200 Years of Civilization and Science in Europe, Vol.II: The Mathematical Arts, 331-344, P.L.Butzer et al. eds., Brepols, Turnhout 1998.
On analytic and diophantine properties of a family of counting polynomials
Acta Math. Sci. (Szeged) 65 (1999), 63-75, mit A.Pethö und R.F.Tichy.
Diophantine equations and Bernoulli polynomials
Compositio Math. 131 (2002), 173-188, mit Y. Bilu, B. Brindza, Á. Pintér und R. F. Tichy,
with an appendix by A. Schinzel.
Combinatorial and arithmetical properties of linear numeration systems
Combinatorica 22 (2002), 245-267, mit P. J. Grabner and R. F. Tichy.

Diophantine equations between polynomials obeying second order recurrences

Periodica Math. Hungar. 47 (2003), 119-134, mit O. Pfeiffer.

Elements of small norm in Shanks´ cubic extensions of imaginary quadratic fields

J. Symbolic Computation 38 (2004), 1471-1486, mit J. Thuswaldner.

On a parameterized family of relative Thue equations

Publ. Math. Debrecen 71 (2007), 101-139, mit C. Lampl und J. Thuswaldner.

Finite and periodic orbits of shift radix systems

J. Théor. Nombres Bordeaux 22 (2010), 421-448, mit A. Pethö, P. Surer und J. Thuswaldner.

Generalized Catalan sequences originating from the analysis of special data structures

Bull. Inst. Combin. Appl. 71 (2014), 103-116, mit J. Blieberger.

The asymptotic form of the sum \sum_{i=0}^n i^p\binom{n+i}i: two proofs

Util. Math. 93 (2014), 3-23, mit P. J. Larcombe and E. J. Fennessey.

Shift radix systems - a survey

in: Numeration and substitution 2012, RIMS Kôkyûroku Bessatsu, B46, Res. Inst. Math. Sci. (RIMS), Kyoto (2014), 1-59, mit J. Thuswaldner.

A number theoretical problem on the distribution of polynomials with bounded roots

Integers 15 (2015), Paper No. A10, 10 pp, mit M. Weitzer.

page last modified: 10.1.2014 / webmaster